# SDR SWAA2022062922949

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 55,618 hours, 33,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT @ ROW 17ABC INOP / [01] OK TO CONTINUE PER MEL 33-15-02. SP1 AUTH #73019;[02] T/S AND FOUND CONNECTOR D11344 DISCONNECTED. RECONNECTED CONNECTOR AND PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00. THIS CLEARS MEL 33-15-02.
